# SDR FDEA202503080444

- Difficulty date: March 8, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 579
- Aircraft time: 52,081 hours, 30,661 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: A57960114212
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING I/B FLAP INTERNAL STRUCTURE WAS FOUND 1EA FASTENER HOLE ENLARGED  AT RIB25A   RS PLUS 5" FABRICATED WEB AND INSTALLED WITH FASTENERS AT LH I/B FLAP RIB25A RS PLUS 5" I.A.W   AIRBUS DRAWING NO:A57960114 REV E SHEET 1 & A300-600 SRM 51-40-21-001, PARA7 PAGE 24-50   AND PARA13, PAGE 149 - 156. THE REPAIR CLASSIFIED AS CAT A MAJOR PER GMM 6-2-100.
